MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE/LACTATE STAT; LACTIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE/LACTATE STAT; LACTIC ACID TEST SYSTEM
Catalog Number 03183700190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lactate/lactate stat results from the cobas integra 400 plus compared to a mykov (kovalent) system.Sample 1 initial result was 44.49 mg/dl, and the mykov result was 6.1 mg/dl.Sample 2 initial result was 109.47 mg/dl, and the mykov result was 70.9 mg/dl.Sample 3 initial result was 41.7 mg/dl, and the mykov result was 23.7 mg/dl.The results from the integra were not released outside of the lab as they were deemed to be incorrect and did not match the patient's clinical status.
 
Additional Manufacturer Narrative
Qc and calibration did not show any issues.The investigation was unable to determine a direct root cause.

Brand Name
LACTATE/LACTATE STAT
Common Device Name
LACTIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21641469
Report Number1823260-2025-00779
Device Sequence Number20736636
Product Code KHP
UDI-Device Identifier04015630918911
UDI-Public04015630918911
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number03183700190
Device Lot Number803020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown